# SDR S2YA98001

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 2,000 FEET, THE CAPTAIN'S ALTIMETER FLAGGED AND THE AIRSPEED INDICATOR FROZE.  THE CREW SWITCHED TO ALT STATIC, AND THE AIRSPEED WENT TO NORMAL, ALTIMETER REMAINED FLAGGED.  THE CREW RETURNED TO ESC.  AFTER SAFE LANDING IN ESC, AIRCRAFT FERRIED TO MKE WHERE MAINTENANCE INSPECTED THE PITOT AND STATIC DRAINS, PERFORMED PITOT FUNCTION AND LEAK CHECK TO 280 KNOTS.  PERFORMED A STATIC LEAK CHECK TO 24,000 FEET.  NO DEFECTS NOTED IN EITHER THE PITOT OR STATIC SYSTEMS.  (X)
